# SDR DALA2020121104057

- Difficulty date: December 11, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frame 74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CROSSBEAM FR 74 AT LEVEL YB AT AFT GALLEY AREA.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON CROSSBEAM FR 74 AT LEVEL YB AFT GALLEY AREA, AS PER ER/A NR 588900-14.
